Journal of Mathematical Sciences

, Volume 96, Issue 2, pp 3022–3025 | Cite as

On the parallel factorization of matrices over principal ideal rings

  • V. M. Petrichkovich


We describe all the factorizations A=BC (up to associates) of a matrix A over a commutative principal ideal domain parallel to the factorization DA=Φψ of its canonical diagonal form DA (Φ and ψ are diagonal matrices), that is, the factorizations such that the matrices B and C are equivalent to the matrices Φ and ψ respectively.


Diagonal Matrice Diagonal Form Ideal Domain Parallel Factorization Ideal Ring 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    Z. I. Borevich, “On factorizations of matrices over a principal ideal ring,” in:Proceedings of the Third All-Union Symposium on the Theory of Rings, Algebras, and Modules, Tartu, 21–24 Sept. 1976, Tartu University Press (1976), p. 19.Google Scholar
  2. 2.
    V. R. Zelisko, “Uniqueness of unital divisors of a matrix polynomial,”Visn. L'viv. Univ. Prikl. Pit. Mat. Anal., No. 30, 36–38 (1988).Google Scholar
  3. 3.
    V. R. Zelisko, “On the structure of a class of invertible matrices,”Mat. Met. Fiz.-Mekh. Polya, No. 12, 14–21 (1980).Google Scholar
  4. 4.
    P. S. Kazimirs'kii,Factorization of Matrix Polynomials [in Ukrainian], Naukova Dumka, Kiev (1981).Google Scholar
  5. 5.
    V. M. Petrichkovich, “A criterion for diagonalizability of pairs of matrices over a principal ideal ring by common row and different column transformations,”Ukr. Mat. Zh.,49, No. 6, 860–862 (1997).Google Scholar
  6. 6.
    V. M. Petrichkovich, “Parallel factorizations of polynomial matrices,”Ukr. Mat. Zh.,44, No. 9, 1228–1233 (1992).Google Scholar
  7. 7.
    O. Helmer, “The elementary divisor theorem for certain rings without chain conditions,”Bull. Amer. Math. Soc.,49, 236–255 (1943).Google Scholar
  8. 8.
    V. Petrychkovych, “A generalized equivalence of pair of matrices,”Mat. Stud.,8, No. 2, 147–152 (1997).Google Scholar

Copyright information

© Kluwer Academic/Plenum Publishers 1999

Authors and Affiliations

  • V. M. Petrichkovich

There are no affiliations available

Personalised recommendations